| Model Number |
MMT-722NAS |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump had a blank display.The customer¿s blood glucose level was 140 mg/dl.Troubleshooting was performed.The device will be returned for analysis.
Additional Manufacturer Narrative
Insulin pump monitored for several days and no blank display noted.Insulin pump received with normal operating current.Insulin pump passed self test.Pump passed off no power test.(b)(4).